MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKPI-11042-001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 29-apr-2026 from accredo specialty pharmacy, and forwarded to millyard advanced medical products, llc on 30-apr-2026.It was reported that the patient's remunity pumps were not functioning as expected; however, information regarding the specific type of device issue was not provided.It was also reported that the patient was hospitalized at the time of the event due to decompensated pulmonary arterial hypertension related to complications from pneumonia.
 
Additional Manufacturer Narrative
Efforts to obtain additional information from accredo specialty pharmacy were unsuccessful.Further attempts to obtain additional information from the patient's physician's office are currently ongoing.Any new information, relevant to the reported event, will be provided in a follow-up report.It was reported that the patient was hospitalized on (b)(6) 2026 due to decompensated pulmonary arterial hypertension related to complications from pneumonia.Based on the information provided, the patient was hospitalized prior to the occurrence of the reported device issues (b)(6) 2026).Additionally, no information was provided to reasonably suggest that the patient's hospitalization or symptoms were related to the use of the remunity system.Therefore, the hospitalization and symptoms are not included in sections b2 or h6.At this time, no components or additional information have been made available to millyard advanced medical products, llc for further evaluation.

Brand Name
REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key25339427
Report Number3016798778-2026-00163
Device Sequence Number21332831
Product Code QJY
UDI-Device Identifier00850017421035
UDI-Public(01)00850017421035
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDKPI-11042-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B COMPLEX TABLET; CARVEDILOL; FOLIC ACID; GABAPENTIN; OMEPRAZOLE; RENVELA; SENSIPAR; SOD CHLORIDE; SODIUM BICARBONATE
Patient Age63 YR
Patient SexFemale
Patient Weight67 KG